# SDR PCAA9800677

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON APPROACH INTO BTV, THE LANDING GEAR WOULD NOT EXTEND NORMALLY.  ALTERNATE GEAR EXTENSION PERFORMED.  MAINTENANCE TROUBLESHOT SYSTEM.  FOUND THE LANDING GEAR SELECTOR VALVE AT FAULT.  REMOVED AND REPLACED VALVE IAW DHC MANUAL, SYSTEM OPERATIONALLY CHECKED GOOD.  A/C RETURNED TO SERVICE.  (M)
